MathSciNet Relay Station
MathSciNet bibliographic data
MR2373207 (2009i:35185) 35K60 (35B65 35D10 35K55)
Byun, Sun-Sig; Wang, Lihe $W\sp {1,p}$ regularity for the conormal derivative problem with parabolic BMO nonlinearity in Reifenberg domains. Discrete Contin. Dyn. Syst. 20 (2008), no. 3, 617–637.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement